Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Has anyone had an effect on their menstrual cycle? Im a few days late and have really never been this far late before..im getting kind of scared...anyone know anything?

Share this post


Link to post
Share on other sites
Guest been13years

Mine are more frequent, like 21 days instead of 28.

Share this post


Link to post
Share on other sites

my cycle has been completely messed up since i started taking accutane...the first month my period was 5 days late...2nd month i never got my period (i was freaking out, thinking i was pregnant)...3rd month, she came a week late...

before accutane, i was always regular...and ive been on birth control pills for 9 years...

Share this post


Link to post
Share on other sites

I started Accutane early this month (the 4th), two days before my period was supposed to start (my derm said it doesn't matter when you start and I didn't have to wait until my 2nd day of my period to start).

My period was 8 days late! I was freaking out! But it lasted the normal amount of time. I'll see what happens with my next one. I took 'tane 13 years ago, and don't remember how my cycle was affected then, but at the time my cycle was already irregular.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×